# SDR AALA202302214102

- Difficulty date: February 17, 2023
- Submitted: February 21, 2023
- Operation: Air carrier
- Aircraft: N802AW
- Make and model: Airbus A319-132
- Aircraft serial: 924
- Aircraft time: 74,505 hours, 34,672 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Tachometer
- Part number: C20105000
- Part serial: 09811
- Condition: Faulted
- Location: Zone 700 - Gears
- Part time: 61,026 hours, 30,852 cycles
- Stage of operation: TO
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A, O

## Discrepancy

AIRCRAFT WAS GROUNDED: AN EMERGENCY WAS DECLARED AND THE AIRCRAFT DIVERTED TO JFK, AFTER TAKEOFF ECAM AUTOBRAKE FAULT BRAKES RELEASED MESSAGE DISPLAYED. THE AIRCRAFT LANDED SAFELY AT JFK WITHOUT FURTHER INCIDENT. MAINTENANCE REPLACED THE MAIN LANDING GEAR #4 TACHOMETER PER AMM 32-42-57 AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK PER AMM 32-42-00-720-003-A.
